# SDR SWAA2013030413260

- Difficulty date: February 25, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 29,122 hours, 16,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY DOOR SURROUND SUB THRESHOLD WEB IS CORRODED ON UPPER SURFACE IN MULTIPLE LOCATIONS AT BODY STATION 794 TO 847.  REMOVED AND REPLACED WEB SRM & DWG.
